Note on G. J. Massey's closure-algebraic operation

Notre Dame Journal of Formal Logic 11 (3):343-346 (1970)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 9,357
External links
  •   Try with proxy.
  •   Try with proxy.
  •   Try with proxy.
  • Through your library Configure
    References found in this work BETA

    No references found.

    Citations of this work BETA

    No citations found.

    Similar books and articles
    Christopher R. Hitchcock (1992). Discussion. Journal of Philosophical Research 17:215-223.
    Bołeslaw Sobociński (1973). A Note on Newman's Algebraic Systems. Notre Dame Journal of Formal Logic 14 (1):129-133.
    Kathleen Nicholson Massey (1994). Stephen J. Massey 1948-1992. Proceedings and Addresses of the American Philosophical Association 67 (4):144 - 145.
    Stephen John Nash (2004). On Closure in Economics. Journal of Economic Methodology 11 (1):75-89.
    Gerald J. Massey (1963). Note on Copi's System. Notre Dame Journal of Formal Logic 4 (2):140-141.
    Tapani Hyttinen (1998). A Remark on Algebraic Closure and Orthogonality. Notre Dame Journal of Formal Logic 39 (4):527-530.

    Monthly downloads

    Sorry, there are not enough data points to plot this chart.

    Added to index


    Total downloads


    Recent downloads (6 months)


    How can I increase my downloads?

    My notes
    Sign in to use this feature

    Start a new thread
    There  are no threads in this forum
    Nothing in this forum yet.